Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On monotone retractability into simple arcs


Author: G. T. Whyburn
Journal: Bull. Amer. Math. Soc. 52 (1946), 109-112
DOI: https://doi.org/10.1090/S0002-9904-1946-08517-1
MathSciNet review: 0015783
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Radó, On continuous mappings of Peano spaces, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 420-454. MR 14419
  • 2. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, New York, 1942. MR 7095
  • 3. R. L. Moore, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. vol. 27 (1925) pp. 416-428. MR 1501320


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08517-1

American Mathematical Society